Skip to main content
SLU publication database (SLUpub)

Research article2003Peer reviewed

On the optimum number of levels in the one-way model with random effects

Norell, L

Abstract

The optimal number of levels is studied for the one-way random model with normally distributed effects. The optimum criteria used are based on the variances of the traditional analysis of variance estimators of the variance components. Exact solutions are compared to earlier results based on lower bounds of the sampling variances. Comparisons are also made to the large-sample variances of the estimates based on restricted maximum likelihood

Published in

Metrika
2003, Volume: 58, number: 3, pages: 213-220 Publisher: PHYSICA-VERLAG GMBH & CO

    Publication identifier

    DOI: https://doi.org/10.1007/s001840200238

    Permanent link to this page (URI)

    https://res.slu.se/id/publ/1204